# SDR AALA972526

- Difficulty date: December 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14053
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 420
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STR 52R HAS SURFACE CORROSION AT FRAME 54.1 FORWARD SIDE.  REPAIRED PER ESO 30595 DATED 12-18-97.  TST:  26,718.41 HOURS. CYCLES:  10,861.  (X)
